# SDR MASA200700326

- Difficulty date: June 12, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 8,822 hours, 6,746 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2806 PHX - AFT OVERWING EMERGENCY EXIT DOOR SQUEALS IN FLIGHT.  INSPECTED AND CLEANED SEAL, REINSTALLED DOOR, OPS GOOD.
